# SDR 98ZZZX827

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7479R
- Make and model: Piper PA-28-140
- Aircraft serial: 2822023
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 6273800
- Condition: Cracked
- Location: Flap Lever
- Part time: 3,452 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W PIPER AD 96-11-03 (FLAP HANDLE ATTACH BOLT), FOUND 3 OF THE 4 CORNERS OF THE MOUNTING FLANGES WERE CRACKED AT THE RELIEF CUTS.
